Mathematische Zeitschrift

, Volume 200, Issue 1, pp 3–45

Regular and semi-regular polytopes. III

  • H. S. M. Coxeter
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1a.
    Coxeter, H.S.M.: Regular and semi-regular polytopes. I. Math. Z.46, 380–407 (1940)Google Scholar
  2. 1b.
    Coxeter, H.S.M.: Regular and semi-regular polytopes. II. Math. Z.188, 559–591 (1985)Google Scholar
  3. 1.
    Atkinson, M.D.: How to compute the series expansions of secx and tanx. Am. Math. Monthly93, 387–388 (1986)Google Scholar
  4. 2.
    Ball, W.W.R., Coxeter, H.S.M.: Mathematical Recreations and Essays (13th ed.). New York: Dover 1987Google Scholar
  5. 3.
    Barth, W., Knörrer, H.: Algebraische Flächen, Chapter 2 in Mathematische Modelle, Kommentarband, ed. Gerd Fischer. Braunschweig-Wiesbaden: Vieweg 1986Google Scholar
  6. 4.
    Blij, F. van der: History of the octaves. Simon Stevin3, 106–125 (1961)Google Scholar
  7. 5.
    Blij, F. van der: Units of octaves. Indagationes Math.28, 127–130 (1966)Google Scholar
  8. 6.
    Bourbaki, N.: Groupes et algèbres de Lie, Chapitres 4, 5, et 6. Paris: Hermann 1968Google Scholar
  9. 7.
    Bromwich, T.J.I'a: An Introduction to the Theory of Infinite Series. London: Macmillan 1908Google Scholar
  10. 8.
    Cayley, A.: Collected mathematical papers I. Cambridge: Cambridge Univ. Press 1889Google Scholar
  11. 9.
    Conway, J.H., Curtis, R.T., Norton, S.P., Parker, R.A., Wilson, R.A.: Atlas of finite groups. Oxford: Clarendon 1985Google Scholar
  12. 9a.
    Conway, J.H., Parker, R.A., Sloane, N.J.A.: The covering radius of the Leech latice. Proc. r. Soc. London, A380, 261–290 (1982)Google Scholar
  13. 9b.
    Conway, J.H., Sloane, N.J.A.: Sphere packings, lattices and groups. Berlin, Heidelberg, New York: Springer 1988Google Scholar
  14. 10.
    Coxeter, H.S.M.: The pure Archimedean polytopes in six and seven dimensions. Proc. Camb. Philos. Soc.24, 1–9 (1928)Google Scholar
  15. 11.
    Coxeter, H.S.M.: The polytopes with regular-prismatic vertex figures. I. Phil. Trans. Roy. Soc. London, A229, 329–425 (1930)Google Scholar
  16. 12.
    Coxeter, H.S.M.: Groups whose fundamental regions are simplexes. J. London Math. Soc.6, 132–136 (1931)Google Scholar
  17. 13.
    Coxeter, H.S.M.: The polytopes with regular-prismatic vertex figures. II. Proc. London Math. Soc. (2)34, 126–189 (1932)Google Scholar
  18. 14.
    Coxeter, H.S.M.: Discrete groups generated by reflections. Annals of Math.35, 588–621 (1934)Google Scholar
  19. 15.
    Coxeter, H.S.M.: The polytope 221, whose 27 vertices correspond to the lines on the general cubic surface. Am. J. Math.62, 457–486 (1940)Google Scholar
  20. 16.
    Coxeter, H.S.M.: Extreme forms. Can. J. Math.3, 339–441 (1951)Google Scholar
  21. 17.
    Coxeter, H.S.M.: The product of the generators of a finite group generated by reflections. Duke Math. J.18, 765–782 (1951)Google Scholar
  22. 18.
    Coxeter, H.S.M.: Non-Euclidean geometry (5th ed.). Toronto: Toronto University Press 1965Google Scholar
  23. 19.
    Coxeter, H.S.M.: Twelve geometric essays. Carbondale, IL.: Southern Illinois Univ. Press 1968Google Scholar
  24. 20.
    Coxeter, H.S.M.: Introduction to geometry (2nd ed.). New York: Wiley 1969Google Scholar
  25. 21.
    Coxeter, H.S.M.: Regular polytopes (3rd ed.). New York: Dover 1973Google Scholar
  26. 22.
    Coxeter, H.S.M.: Regular complex polytopes. Cambridge: Cambridge Univ. Press 1974Google Scholar
  27. 23.
    Coxeter, H.S.M.: Polytopes in the Netherlands. Nieuw Archief voor Wiskunde (3)26, 116–141 (1978)Google Scholar
  28. 24.
    Coxeter, H.S.M., Edge, W.L.: The simple groups PSL(2, 7) and PSL(2, 11). C.R. Math. Rep. Acad. Sci. Canada5, 201–206 (1983)Google Scholar
  29. 25.
    Coxeter H.S.M., Longuet-Higgins, M.S., Miller, J.C.P.: Uniform polyhedra. Phil. Trans. Roy. Soc. London A246, 401–450 (1954)Google Scholar
  30. 26.
    Davis, C., Grünbaum, B., Sherk, F.A.: The geometric vein. Berlin, Heidelberg, New York: Springer 1980Google Scholar
  31. 27.
    Dickson, L.E.: On quaternions and their generalization and the history of the eight square theorem. Ann. Math. (2)20, 115–171 (1919)Google Scholar
  32. 28.
    Du Val, P.: On the Kantor group of a set of points in a plane. Proc. London Math. Soc. (2)42, 18–51 (1937)Google Scholar
  33. 29.
    Dynkin, E.B.: Classification of simple Lie groups. Rec. Math. (Mat. Sbornik) N.S.18, (60), 347–352 (1946)Google Scholar
  34. 30.
    Dynkin, E.B., Oniščik, A.L.: Compact local Lie groups. Uspechi Mat. Nauk (N.S.)10, no. 4 (66), 3–74 (1955)Google Scholar
  35. 31.
    Frame, J.S.: A symmetric representation of the twenty-seven lines on a cubic surface by lines in a finite geometry. Bull. Am. Math. Soc.44, 658–661 (1938)Google Scholar
  36. 32.
    Frame, J.S.: Characteristic vectors for a product ofn reflections. Duke Math. J.18, 783–785 (1951)Google Scholar
  37. 33.
    Gosset, T.: On the regular and semi-regular figures in space ofn dimensions. Messenger of Math.29, 43–48 (1900)Google Scholar
  38. 34.
    Grove, L.C., Benson, C.T.: Finite reflection groups (2nd. ed.). New York: Springer 1985Google Scholar
  39. 35.
    Gruber, P., Wills, J.M.: Convexity and its applications. Basel: Birkhäuser Verlag 1983Google Scholar
  40. 36.
    Hargittai, I.: Symmetry unifying human understanding, II. New York: Pergamon Press 1988Google Scholar
  41. 37.
    Hilbert, D., Cohn-Vossen, S.: Anschauliche Geometrie. Berlin Heidelberg New York: Springer 1973. Translated as Geometry and the imagination. New York: Chelsea 1952Google Scholar
  42. 38.
    Hirschfeld, J.W.P.: A configuration of lines in three dimensions. Proc. Edinb. Math. Soc. (2)18, 105–123 (1972/73)Google Scholar
  43. 39.
    Leech, J.: Six and seven dimensional non-lattice sphere packings. Can. Math. Bull.12, 151–155 (1969)Google Scholar
  44. 40.
    Lemmens, P.W.H., Seidel, J.J.: Equiangular lines. J. Algebra24, 494–512 (1973)Google Scholar
  45. 41.
    Lint, J.H. van, Seidel, J.J.: Equilateral point sets in elliptic geometry. Indagationes Math.28, 335–348 (1966)Google Scholar
  46. 42.
    Longuet-Higgins, M.S.: Clifford's chain and its analogues in relation to the higher polytopes. Proc. Roy. Soc. London A330, 443–466 (1972)Google Scholar
  47. 43.
    Macrobert, T.M.: Functions of a complex variable (2nd. ed.). London: Macmillan 1933Google Scholar
  48. 44.
    Melzak, Z.A.: Companion to concrete mathematics. New York: Wiley 1973Google Scholar
  49. 45.
    Miller, G.A., Blichfeldt, H.F., Dickson, L.E.: Theory and applications of finite groups (1st. ed.). New York: Wiley 1916Google Scholar
  50. 46.
    Monson, B.R.: A family of uniform polytopes with symmetric shadows. Geom. Dedicata23, 355–363 (1987)Google Scholar
  51. 47.
    Neumaier, A.: Lattices of simplex type. SIAM J. Algebraic Discrete Methods4, 145–160 (1983)Google Scholar
  52. 48.
    Rankine, W.J.M.: Principle of the equilibrium of polyhedral frames. Phil. Mag. (4)27, 92 (1862)Google Scholar
  53. 49.
    Schläfli, L.: Gesammelte Mathematische Abhandlungen, I. Basel: Verlag Birkhäuser 1950Google Scholar
  54. 50.
    Schläfli, L.: Gesammelte Mathematische Abhandlungen, II. Basel: Verlag Birkhäuser 1953Google Scholar
  55. 51.
    Schoute, P.H.: On the relation between the vertices of a definite six-dimensional polytope and the lines of a cubic surface. K. Akad. Wetenschappen te Amsterdam, Proceedings of the Section of Sciences,13, 375–383 (1910)Google Scholar
  56. 52.
    Shephard, G.C., Todd, J.A.: Finite unitary reflection groups. Can. J. Math.6, 274–304 (1954)Google Scholar
  57. 53.
    Solomon, L.: Invariants of finite reflection groups. Nagoya Math. J.22, 57–64 (1963)Google Scholar
  58. 54.
    Tits, J.: Géométries polyédriques finies. Rendiconti di Mat.23, 156–165 (1964)Google Scholar
  59. 55.
    Todd, J.A.: Polytopes associated with the general cubic surface. J. London Math. Soc.7, 200–205 (1932)Google Scholar
  60. 56.
    Weiss, A.I.: A four-dimensional projection of the polytope 221 C.R. Math. Rep. Acad. Sci. Canada8, 405–410 (1986)Google Scholar
  61. 57.
    Witt, E.: Spiegelungsgruppen und Aufzählung halbeinfacher Liescher Ringe. Abh. Math. Semin. Hansischen Univ.14, 289–322 (1941)Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • H. S. M. Coxeter
    • 1
  1. 1.Department of MathematicsUniversity of TorontoTorontoCanada

Personalised recommendations